# SDR SWAA2021033059483

- Difficulty date: March 26, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 5,190 hours, 2,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192K DELAMINATED UNDER LWR ANTI-COLLISION LIGHT / REMOVED AND REPLACED PANEL 192K WITH A NEW ONE PER AMM 53-51-21.
